# SDR DALA2020112003799

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 66,041 hours, 26,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DURING INSPECTION FOUND EMERGENCY LIGHTS ON R2 AND L2 DOORS AND BACK ROW SEATS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS ABOVE R2 AND L2 DOORS, IAW B737 AMM 33-51.  OPERATIONS TESTS GOOD.
